このエントリーをはてなブックマークに追加
ID 41402
FullText URL
Author
Yoshizawa, Takeshi
Abstract
We propose to define the notion of abstract local cohomology functors. The ordinary local cohomology functor RΓI with support in the closed subset defined by an ideal I and the generalized local cohomology functor RΓI,J defined in [16] are characterized as elements of the set of all the abstract local cohomology functors.
Keywords
local cohomology
stable t-structure
Published Date
2011-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume53
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
129
End Page
154
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol53/iss1/8